# SDR CALA2011041100278

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559062
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS OF MARCH 30-2011 PLANNING CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  REFERENCE ECRA 5310-05367 LT CREASE BEAM I/B CHORD CORROSION AT STATION 1300-1310.  INITIATING A DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS OF MARCH 30-2011 PLANNING CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  REFERENCE ECRA 5310-05367 LT CREASE BEAM I/B CHORD CORROSION AT STATION 1300-1310.  FOUND CORROSION DAMAGE AT LT CREASE BEAM STA 1300-1310.  PER ECRA 5310-05367 COMPLETED INTERIM REPAIR.  C/W PERMANENT REPAIR W/I 12 MONTHS FROM 30MAR11.  PLANNING TO CONTACT ESC AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR REPAIR.
